# SDR SWIA2021091360959

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOWARD BAGGAGE BAY, MACHINED BRACKET (LBL 24) CORRODED FWD OF CENTER DOOR  (MARKED)     (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED BRACKET P/N: SH670-33390-1ON FWD BAGGAGE BAY, FWD OF CENTER DOOR. REF: DWG# SH670-33600 REV Y, SRM51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01. COMPLIED WITH 51-900-1002-SKY
